Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Critical values of Fredholm maps


Authors: P. T. Church and J. G. Timourian
Journal: Proc. Amer. Math. Soc. 104 (1988), 993-998
MSC: Primary 58C27; Secondary 55Q52, 58B05, 58B15
DOI: https://doi.org/10.1090/S0002-9939-1988-0964885-7
MathSciNet review: 964885
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a $ {C^r}$ Fredholm map $ A:X \to Y$, let $ {T_k}\left( A \right)$ be the set of $ x \in X$ such that codim Range $ DA\left( x \right) \geq k$. The homotopy of $ Y - A\left( {{T_k}\left( A \right)} \right)$ is related to that of $ Y$, examples are given, and a factorization result is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 55Q52, 58B05, 58B15

Retrieve articles in all journals with MSC: 58C27, 55Q52, 58B05, 58B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964885-7
Keywords: Fredholm maps, singularities of differentiable maps, homotopy groups
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society